# SDR TWAA9907104

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LONGERON 4L CRACKED2 EA PLACES APPROX .5 IN LONG AT STA 160.  REPLACED FULL SECTION OF LONGERON 4L STA 150 TO 228 PER SPM 6-70-1.
